| Model Number |
406114 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while the nurse was preparing to pull the non-abbott catheter (swan ganz catheter by edwards lifesciences), it was observed that the sideport disconnected.The original treatment plan was to pull the non-abbott catheter (swan ganz catheter) and leave the sheath in place to use as an infusion port but due to the detachment, the sheath needed to be discontinued as well.There were no reported adverse consequences for the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.